Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 581987, 13 pages
http://dx.doi.org/10.1155/2014/581987
Research Article

A Bivariate Chebyshev Spectral Collocation Quasilinearization Method for Nonlinear Evolution Parabolic Equations

School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Private Bag X01, Scottsville, Pietermaritzburg 3209, South Africa

Received 15 July 2014; Accepted 12 August 2014; Published 27 August 2014

Academic Editor: Hassan Saberi Nik

Copyright © 2014 S. S. Motsa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Motsa, V. M. Magagula, and P. Sibanda, “A Bivariate Chebyshev Spectral Collocation Quasilinearization Method for Nonlinear Evolution Parabolic Equations,” The Scientific World Journal, vol. 2014, Article ID 581987, 13 pages, 2014. https://doi.org/10.1155/2014/581987.